| Model Number |
R SERIES |
| Medical Device Problem Codes |
Mechanics Altered (2984); Output Problem (3005)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device was unable to switch modes, and was unable to adjust pacer output or rate.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for return of the device.The device has not been returned to zoll for evaluation.